Top 10 Dye Free Tylenol – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Dye-Free Cherry, 4 Fl. Oz, Tylenol Children's Oral Suspension

#ad
Tylenol #ad - 4-fluid ounce bottle of children's tylenol Oral Suspension Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.1 Inches
Length2 Inches
Weight0.26 pounds
Width2 Inches

2. Tylenol

#ad

Cherry, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, 1 Fl Oz

#ad
Tylenol #ad - Each 5-milliliter dose of the infants' pain medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated to be ibuprofen-free, aspirin-free and alcohol-free.

Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician-recommended brand of children's pain reliever and fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain in infants. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

1-fluid ounce bottle of infants' tylenol oral suspension Liquid Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Ask a doctor about dosage for children under 2 years of age.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

3. Tylenol

#ad

Red, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief DyeFree fl, 2 Fl Oz, Cherry

#ad
Tylenol #ad - How to use: find the right dosage on the infants' tylenol package for your infant's age & weight; Use the simple measure dosing syringe provided that is specifically designed for use with this product; Safe and effective when used as directed.

Infants' pain & fever reducer: infants' tylenol liquid Oral Suspension with acetaminophen is made with a dye free formula; Cherry flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, and toothaches. Acetaminophen formula: tylenol baby pain and fever medicine is made with a dye free formula with each 5 mL dose containing 160 mg of acetaminophen, which is a known pain and fever reducer. Fever medicine for infants: infant tylenol oral suspension with acetaminophen can be used by children ages 2-3 years old; Infused with a dye free cherry flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes.

Oz infants' tylenol pain relief liquid; cherry flavor and dye free; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Tylenol has been used by parents for decades. Includes: pack of 1, 2 fl.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

4. Tylenol

#ad

Dye Free Cherry, Pain & Fever Relief, Tylenol Infants Acetaminophen Medicine, 2 fl. oz & Frida Baby Medi Frida The Accu-Dose Pacifier Baby Medicine Dispenser

#ad
Tylenol #ad - Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age. Product 2: no mess: paci-style baby medicine dispenser sends any liquids to the side of the cheek, as recommended by doctors, to prevent spit-ups. Product 2: easy dose it: great for meds, vitamins, gripe water, etc.

Product 1: this dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated to be ibuprofen-free, aspirin-free and alcohol-free. Product 1: 2-fluid ounce bottle of infants' tylenol oral Suspension Liquid Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, and toothache for your little one. Product 1: it comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

Each 5-milliliter dose of the infants' pain medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Product 2: comfortable: same familiar paci shape used in hospitals nationwide. Product 2: no spit-ups: ensures accurate dosing, every time, by bypassing baby's tastebuds. Product 1: the infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad

5. Genexa

#ad

Genexa Children's Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

#ad
Genexa #ad - Certified gluten-free, no parabens, Non-GMO Project Verified and no alcohol. Physician-formulated: genexa products are created and formulated by our Chief Formulating Officer, a medical doctor.

Active ingredient: genexa infants’ acetaminophen oral Suspension contains 160 mg per 5 mL of acetaminophen, a pain reliever and fever reducer; compare to the active ingredient of Childrens’ Tylenol Oral Suspension. Safe when used as directed: Free of alcohol and gentle on little tummies. Made with delicious organic blueberry flavor. Made without: no artificial sweeteners or artificial preservatives, no artificial dyes, and no common allergens. Real medicine, made clean: temporarily reducing fever and providing temporary relief of minor aches and pains due to the common cold and flu, such as headache and sore throat for kids.
BrandGenexa #ad
ManufacturerGenexa #ad
Height4.9 Inches
Length1.93 Inches
Width1.93 Inches
Part Number1

6. Little Remedies

#ad

Little Remedies Infant Fever & Pain Reliever, Natural Berry Flavor, 2 Fl Oz Pack of 2

#ad
Little Remedies #ad - Contains 2 bottles of little remedies Infant Fever and Pain Reliever, Natural Berry Flavor, 2 fl oz each. Contains acetaminophen 160 mg, pain reliever and fever reducer.

Temporarily reduces fever and relieves minor aches and pains associated with the common cold, headache, flu, viruses, sore throat or toothache. Safe for use in children ages 2 years and up. Fsa- and hsa-eligible product in the U. S. Contains no alcohol, artificial dyes, gluten or parabens. Natural berry flavor does not contain high fructose corn syrup. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4.13 Inches
Length1.56 Inches
Weight0.4 Pounds
Width4.5 Inches
Part Number49
Model49

7. Amazon Basic Care

#ad

2 Fluid Ounces, Amazon Basic Care Infants' Pain & Fever, Acetaminophen 160 mg per 5 mL, Dye-Free Cherry Flavor, Suspension Liquid

#ad
Amazon Basic Care #ad - Use enclosed syringe only. Pediatrician Preferred Dosing System. The active ingredient in amazon basic care infants' pain & fever, dye-free Cherry Flavor, is acetaminophen 160 mg per 5 mL.

Free of: alcohol, ibuprofen, aspirin, gluten & high fructose corn syrup. This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula. Compare to infants' Tylenol Oral Suspension active ingredient. Made for ages 2-3 years: this product is a cherry flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain. Do not use other cups or spoons. Pain reliever & fever reducer: basic care infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.88 Inches
Length1.56 Inches
Weight0.26 Pounds
Width2.31 Inches
Part NumberYO183
ModelE183

8. Amazon Basic Care

#ad

Amazon Basic Care Extra Strength Acetaminophen Caplets, Pain Reliever/Fever Reducer, 500 Count, 500 mg

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.

Amazon basic care extra strength pain relief, backache, toothache, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, minor pain of arthritis, headache, muscular aches, 500 mg, and premenstrual and menstrual cramps also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services LLC. #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part NumberSB-123

9. Genexa

#ad

Genexa Extra Strength Acetaminophen Pain & Fever Relief Caplets, 100 Count…, 500 mg

#ad
Genexa #ad - Use: these temporary pain relief caplets are formulated for use by adults as well as children 12 years and over. Physician-formulated: Genexa products are created and formulated by our Chief Formulating Officer.

Made without: all genexa products are free of artificial preservatives, artificial dyes, parabens, and common allergens. Active ingredient: genexa extra strength pain and Fever Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Genexa extra strength acetaminophen pain & fever relief’s active ingredient Acetaminophen Caplets, minor pains of arthritis, temporarily reduces fever and temporarily relieves minor aches and pains due to headache, 500 mg, backache, the common cold, toothache, and premenstrual and menstrual cramps.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.31 Pounds
Part Number0850015736124
Model0850015736124

10. Tylenol

#ad

Tylenol Children's Chewable, Grape, 24 Count

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol has been relied on by parents for over 60 years.

Tylenol is the #1 pediatrician recommended brand for children's pain and fever relief. 24-count of children's tylenol chewable tablets with acetaminophen works to temporarily relieve minor aches and pains as well as cold and flu symptoms in children, including sore throat, headache and fever. This kids' cold & flu medicine helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen- and aspirin-free formula. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief, including minor aches and pains, headache, and sore throat.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828